# SDR HAL960069

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 859-879
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ROLLER TRAY HAS HEAVY CORROSION BOTTOM SIDE AT STATION 859 TO 879.  REPLACED ROLLER TRAY FROM STATION 879 TO 795 PER SRM 51-01-00-05.  (M)
